# SDR UALA2009011200126

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 46,034 hours, 32,905 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL250 LT PACK COULD NOT HOLD ALT.  CABIN HORN CAME ON AND WE HAD TO DO QRC W-DESCENT.  REPLACED CABIN PRESSURE CONTROLLER.  LT PACK FUNCTIONED NORMAL.
